I'm going to call my doc tomorrow and try to discuss this. The last time I saw her was a month and a half ago. She upped my 2 meds. It wasn't until about 3 weeks ago that I started getting smacked with a huge headache shortly after taking my morning dose and evening dose. Since I take all my morning and eve drugs at the same time, it took me a bit of time to figure out it was one of the two for my depression/anxiety. So from there I tried to figure out which one it was... still no luck. The headaches got so bad over the weekend that I just stopped taking those two meds all together. (Yes, I know your not supposed to stop cold turkey, but thats just how bad the headaches were) Even if I took my migraine meds or Tylenol or sinus headache meds, it wouldn't go away.
I also have not been sleeping for about the past month. I used to be able to sleep 10 hours a day. Then all of a sudden, even after taking my nightly ambien, I was still awake 2-6 hours later. So all of this is causing me to rely on my xanax more than I should be.
I guess what I'm asking is this... has anyone had this happen to them before? Sick off of mental drugs and all of a sudden even with help from sleep aids your still awake?